EFFECT OF NON-STEROIDAL ANTI-INFLAMMATORY DRUGS ON THE MUCOUS MEMBRANE OF THE STOMACH IN EXPERIMENTAL CHRONIC ATROPHIC GASTRITIS
Keywords:derivatives, anticoagulants, antibiotics, gastroduodenal
The study of various aspects of the pathogenesis and morphogenesis of gastrointestinal tract disease in gastroenterology, constituting a significant part, is gradually growing into a separate, significant area of medical science. This task is marked by extreme versatility due to various causes that can lead to death in severe courses, insufficient knowledge, and the complexity of the necessary preventive and therapeutic measures concerning the coolant, which can be influenced - almost exclusively through the hemodynamic parameters of the stomach. NSAIDs - refers to a group of drugs that regulate metabolic processes. Medicinal lesions of the coolant are a variant of symptomatic ulceration of the upper gastrointestinal tract and account for 20–23% of all secondary ENP of the gastrointestinal tract. According to some authors, treatment with acetylsalicylic acid provokes gastrointestinal bleeding in 50% of cases, indomethacin - in 30%, diclofenac - in 26%, GCS - in 14 (A.A. Ponomarev et al., 2003). The number of consumed medicines, including ulcerogenic ones, has increased all over the world. This is especially true for the elderly, who often take medications without medical supervision. To date, drugs that cause the formation of gastroduodenal ulcers have been identified, and their number is constantly growing: NSAIDs (acetylsalicylic acid, indomethacin, phenylbutazone, ibuprofen) and their derivatives, anticoagulants, some antibiotics (clindamycin, tetracyclines. NSAIDs and their mechanism for this pathological process are practically not studied.
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.